# SDR ASAA2015042011438

- Difficulty date: April 20, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 5,851 hours, 1,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND SMALL EXIT SIGN AT R2 DOOR ON THE FLOOR.  ACFT GROUNDED.  REINSTALLED EXIT SIGN COVER ON R2 DOOR.  OPS CHECK GOOD, REF AMM 25-00-00.
